MAUDE Adverse Event Report: COSMAN MEDICAL CSK-TC ELECTRODE; PROBE, RADIOFREQUENCY LESION

COSMAN MEDICAL CSK-TC ELECTRODE; PROBE, RADIOFREQUENCY LESION
Model Number CSK-TC5
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/08/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Expiration date: na.
 
Event or Problem Description
A report was received that the electrode fell out from its fixing head while taking off the guide.
 
Additional Manufacturer Narrative
The complaint the electrode had a broken shaft was confirmed.Root cause of the failure is excessive external mechanical force placed upon the shaft which led to the complete separation of the shaft from the hub.
 
Event or Problem Description

Brand Name
CSK-TC ELECTRODE
Common Device Name
PROBE, RADIOFREQUENCY LESION
Manufacturer (Section D)
COSMAN MEDICAL
22 terry ave
burlington MA 01803
MDR Report Key7222181
Report Number3006630150-2018-00383
Device Sequence Number14048061
Product Code GXI
UDI-Device Identifier00813250010091
UDI-Public00813250010091
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K050084
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 03/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model NumberCSK-TC5
Device Lot NumberL883
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/06/2018
Initial Date Received by Manufacturer 01/10/2018
Supplement Date Received by Manufacturer02/14/2018
Initial Report FDA Received Date01/26/2018
Supplement Report FDA Received Date03/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1